Alert archive / New York / Freeze Warnings in 2007
Freeze Warning 2, NWS Buffalo, NY
NWS Buffalo, NY issued this freeze warning at Sep 15, 2007, 3:15 PM EDT for Allegany County, Cattaraugus County, New York. It took effect at Sep 16, 2007, 2:00 AM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2007, 3:15 PM EDT (19:15 UTC)
- In effect from
- Sep 16, 2007, 2:00 AM EDT
- Expired
- Sep 16, 2007, 4:17 AM EDT
- In force
- 2 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 83 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 151915 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 315 PM EDT SAT SEP 15 2007 ...FROSTS AND LOCAL FREEZES ARE EXPECTED ACROSS INLAND AREAS OF WESTERN AND CENTRAL NEW YORK LATE TONIGHT INTO SUNDAY MORNING... .HIGH PRESSURE WILL BRING LIGHT WINDS AND UNSEASONABLY COLD AIR...WITH FREEZING TEMPERATURES AND AREAS OF FROST TONIGHT. NYZ020-021-160315- /O.UPG.KBUF.FZ.A.0001.070916T0600Z-070916T1200Z/ /O.NEW.KBUF.FZ.W.0002.070916T0600Z-070916T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 315 PM EDT SAT SEP 15 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. THE COLDEST AIR OF THE SEASON WILL COMBINE WITH HIGH PRESSURE TO PROVIDE IDEAL COOLING UNDER CLEARING SKIES AND LIGHT WINDS. THIS SHOULD ALLOW TEMPERATURES TO FALL TO NEAR OR SLIGHTLY BELOW FREEZING. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ007-008-012>014-019-085-160315- /O.NEW.KBUF.FR.Y.0006.070916T0600Z-070916T1200Z/ JEFFERSON-LEWIS-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- SOUTHERN ERIE- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW... GENESEO...CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 315 PM EDT SAT SEP 15 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. THE COLDEST AIR OF THE SEASON WILL COMBINE WITH HIGH PRESSURE TO PROVIDE IDEAL COOLING UNDER CLEARING SKIES AND LIGHT WINDS TONIGHT. THIS WILL SUPPORT THE FORMATION OF WIDESPREAD FROST AS TEMPERATURES FALL TO NEAR OR JUST ABOVE FREEZING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TMA
2 follow-up statements
000 WWUS71 KBUF 160153 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 953 PM EDT SAT SEP 15 2007 ...FROSTS AND LOCAL FREEZES ARE EXPECTED ACROSS INLAND AREAS OF WESTERN AND CENTRAL NEW YORK LATE TONIGHT INTO SUNDAY MORNING... .THE COMBINATION OF CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL THROUGH THE 30S OVERNIGHT...RESULTING IN AREAS OF FROST. NYZ020-021-161000- /O.CON.KBUF.FZ.W.0002.070916T0600Z-070916T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 953 PM EDT SAT SEP 15 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. THIS WILL ALLOW TEMPERATURES TO FALL TO NEAR OR SLIGHTLY BELOW FREEZING. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ007-008-012>014-019-085-161000- /O.CON.KBUF.FR.Y.0006.070916T0600Z-070916T1200Z/ JEFFERSON-LEWIS-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- SOUTHERN ERIE- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW... GENESEO...CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 953 PM EDT SAT SEP 15 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. HIGH PRESSURE BUILDING EAST FROM THE OHIO VALLEY WILL RESULT IN CLEARING SKIES AND LIGHT WINDS OVERNIGHT. AS TEMPERATURES FALL INTO THE LOWER AND MID 30S...WIDESPREAD FROST WILL DEVELOP. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KBUF 160817 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 417 AM EDT SUN SEP 16 2007 ...LAKE EFFECT CLOUDINESS PREVENTS FREEZE BUT STILL SOME FROST TO DEAL WITH THIS MORNING... .A COLD AIRMASS COUPLED WITH LIGHT WINDS AND PARTIAL CLEARING WILL STILL LIKELY PRODUCE AREAS OF FROST EARLY THIS MORNING BUT LAKE EFFECT CLOUDINESS HAS STOPPED TEMPERATURES FROM DROPPING AS LOW AS THEY COULD HAVE. LAKE EFFECT CLOUDINESS IS NOT EXPECTED LATE TONIGHT AND EARLY MONDAY MORNING. MORE FROST IS LIKELY. NYZ020-021-161630- /O.CAN.KBUF.FZ.W.0002.000000T0000Z-070916T1200Z/ /O.NEW.KBUF.FR.Y.0007.070917T0700Z-070917T1200Z/ /O.EXA.KBUF.FR.Y.0006.000000T0000Z-070916T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 417 AM EDT SUN SEP 16 2007 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. A FROST ADVISORY HAS ALSO BEEN ISSUED AND WILL BE IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY. HIGH PRESSURE CRESTING OVER THE REGION WILL RESULT IN CLEARING SKIES AND AREAS OF FROST EARLY THIS MORNING AND AGAIN LATE TONIGHT AND EARLY MONDAY MORNING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ012-161630- /O.NEW.KBUF.FR.Y.0007.070917T0700Z-070917T1200Z/ /O.CON.KBUF.FR.Y.0006.000000T0000Z-070916T1200Z/ WYOMING- INCLUDING THE CITY OF...WARSAW 417 AM EDT SUN SEP 16 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. HIGH PRESSURE CRESTING OVER THE REGION WILL RESULT IN CLEARING SKIES AND AREAS OF FROST EARLY THIS MORNING AND AGAIN LATE TONIGHT AND EARLY MONDAY MORNING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ007-008-161630- /O.NEW.KBUF.FR.Y.0007.070917T0700Z-070917T1200Z/ /O.CON.KBUF.FR.Y.0006.000000T0000Z-070916T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 417 AM EDT SUN SEP 16 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. HIGH PRESSURE CRESTING OVER THE REGION WILL RESULT IN CLEARING SKIES AND AREAS OF FROST EARLY THIS MORNING AND AGAIN LATE TONIGHT AND EARLY MONDAY MORNING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ013-014-019-085-161200- /O.CON.KBUF.FR.Y.0006.000000T0000Z-070916T1200Z/ LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...GENESEO...CANANDAIGUA...JAMESTOWN... ORCHARD PARK...SPRINGVILLE 417 AM EDT SUN SEP 16 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. HIGH PRESSURE CRESTING OVER THE REGION WILL RESULT IN CLEARING SKIES AND AREAS OF FROST EARLY THIS MORNING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ SAGE
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freeze warning went out at Sep 15, 3:04 PM EDT, 11 minutes earlier.
Area forecast discussion, Sep 15, 3:04 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
304 PM EDT SAT SEP 15 2007
.SYNOPSIS...
COOL HIGH PRESSURE BUILDING ACROSS THE ACROSS THE OHIO VALLEY AND
GREAT LAKES WILL PRODUCE AREAS OF LAKE EFFECT RAIN SHOWERS INTO EARLY
TONIGHT. AS SKIES CLEAR LATER TONIGHT...THE AIR WILL BE COLD ENOUGH
TO PRODUCE FREEZING TEMPERATURES ALONG PORTIONS OF THE WESTERN
SOUTHERN TIER AND AREAS OF FROST OVER INLAND AREAS. THE HIGH WILL
SETTLE OVER THE AREA SUNDAY PROVIDING FAIR WEATHER FOR MOST AREAS
WITH THE POTENTIAL FOR SOME LIMITED LAKE EFFECT CLOUDINESS AND
SHOWER ACTIVITY DOWNWIND OF THE LAKES. AFTER ANOTHER CHILLY NIGHT
SUNDAY NIGHT...A WARMING TREND WILL FOLLOW FOR MOST OF THE UPCOMING
WEEK WITH TEMPERATURES WARMING ABOVE NORMAL.
&&
.NEAR TERM /THROUGH TONIGHT/...
SCATTERED CELLULAR CONVECTION CONTINUING THIS AFTERNOON...MAINLY
EAST OF THE GENESEE VALLEY. THIS ACTIVITY SHOULD PERSIST INTO THE
EARLY PART OF THE EVENING AND MAY EVEN INCREASE A BIT IN COVERAGE AS
THE DIURNAL EFFECTS LESSEN. MESOSCALE MODELS NOT OVERLY IMPRESSED
WITH LAKE ACTIVITY CONTINUING MUCH PAST THIS EVENING. HOWEVER...850
MB TEMPERATURES STILL DOWN TO NEAR 0C WITH A FAVORABLE NORTHWEST
FLOW...BUT MOISTURE RAPIDLY DECREASING. THEREFORE...WILL WIND LAKE
ACTIVITY DOWN LATER TONIGHT AS DRIER AIR WORKS INTO THE AREA...BUT
WOULD NOT RULE OUT THE POTENTIAL FOR SOME TEA KETTLE RAIN SHOWERS
DEVELOP SOUTH OF LAKE ONTARIO.
MAIN FORECAST CONCERN FOR TONIGHT WILL BE THE POTENTIAL FOR FROST
AND FREEZING TEMPERATURES ACROSS INLAND AREAS. LATEST NUMERICAL
GUIDANCE CONTINUING TO SUPPORT FREEZING TEMPERATURES TONIGHT DOWN
ALONG THE SOUTHERN TIER. ANY LINGERING LAKE EFFECT CLOUDINESS SHOULD
DIMINISH ENOUGH ALONG WITH DIMINISHING WINDS TO GET A FEW LOCATIONS
TO THE FREEZING MARK OR BELOW IN THE VALLEYS OF CATTARAUGUS AND
ALLEGANY COUNTIES. WILL THEREFORE UPGRADE THOSE TWO COUNTIES TO A
FREEZING WARNING TONIGHT. FROST LOOKS TO BE A GOOD BET FOR THE
REMAINDER OF THE INLAND AREAS WITH TEMPERATURES DROPPING INTO THE
MID AND UPPER 30S. WILL ISSUE A FROST ADVISORY TONIGHT FOR AREAS
AWAY FROM THE LAKE...BUT INCLUDE JEFFERSON COUNTY WITH NUMERICAL
GUIDANCE SUGGESTING MID 30S AT WATERTOWN. COULD EVEN EXPERIENCE SOME
PATCHY FROST ACROSS INLAND AREAS OF NORTHERN ERIE...GENESEE AND
OSWEGO COUNTIES.
&&
.SHORT TERM /SUNDAY THROUGH TUESDAY/..
HIGH PRESSURE CENTERED OVER LAKE MICHIGAN THIS AFTERNOON WILL SETTLE
ACROSS THE AREA SUNDAY. PLENTY OF DRY AIR SHOULD RESULT IN A MOSTLY
SUNNY DAY. SOME INDICATION OFF THE MESOSCALE MODELS THAT SOME LAKE
EFFECT CLOUDINESS OR EVEN A SPRINKLE COULD SNEAK INTO AREAS DOWNWIND
OF THE LAKES AS FLOW TURNS SOUTHWEST ON THE BACKSIDE OF THE HIGH.
850 MB TEMPERATURES SHOULD BE WARMING WITH VERY LIMITED LAKE
INSTABILITY...THEREFORE WILL LEAVE OUT OF FORECAST...BUT IF LOW
LEVELS ARE A BIT COOLER THAN GUIDANCE SUGGESTS SOME LAKE EFFECT
SHOWERS COULD PUSH INTO THE BUFFALO AND WATERTOWN AREAS LATE SUNDAY
MORNING AND EARLY SUNDAY AFTERNOON. MORE SUNSHINE EXPECTED SUNDAY
THAN TODAY ALONG WITH WARM AIR ADVECTION SHOULD HELP TO REBOUND
TEMPERATURES A BIT CLOSER TO NORMAL INTO THE 60S.
LOOKS LIKE ANOTHER CHILLY NIGHT FOR SUNDAY NIGHT WITH WINDS
DECOUPLING ALLOWING FOR GOOD RADIATIONAL COOLING. LOW LEVEL
TEMPERATURES NOT QUITE AS COLD AS TONIGHT...SO FREEZING TEMPERATURES
ARE NOT AS LIKELY...BUT STILL COULD SEE A FAIR AMOUNT OF FROST
ACROSS INTERIOR SECTIONS.
LOOKS LIKE A COUPLE OF IDEAL DAYS TO START THE WEEK. HIGH PRESSURE
SHIFTING OFF THE EAST COAST PLACING WESTERN NEW YORK IN A NICE WARM
AIR ADVECTION PATTERN. SHOULD BE A LOT OF SUNSHINE WITH PLENTY OF
DRY AIR IN PLACE AND TEMPERATURES WARMING GRADUALLY BACK INTO THE
70S BY TUESDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LONG WAVE PATTERN ACROSS NORTH AMERICA PROVIDES US WITH ANOTHER
STRETCH OF FAIR WEATHER THROUGH NEXT WEEK. THE PATTERN WILL FEATURE
AN AMPLIFIED WESTERN U.S. TROUGH WHICH LEADS TO STRONG RIDGING
DOWNSTREAM OVER THE EASTERN U.S. A WEAK FRONTAL BOUNDARY WILL PUSH
TOWARD THE AREA LATE THURSDAY AND FRIDAY WITH LOW CHANCE POPS...
OTHERWISE IT SHOULD BE DRY INTO THE WEEKEND.
TEMPERATURE-WISE UNDER THE BUILDING RIDGE DAYTIME HIGHS WILL BE AT 5
TO 7 DEGREES WARMER THAN WHAT WE SHOULD BE SEEING THIS TIME OF THE
YEAR. 850MB TEMPS GET INTO THE +15 TO +16 RANGE WEDNESDAY AND REMAIN
THERE THROUGH THE END OF THE WEEK.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
AN UPPER VORTICITY MAXIMUM IS PULLING OUT TO THE EAST. THE DIURNAL
CLOUDS AND SHOWERS SHOULD DISSIPATE THIS EVENING AS IT MOVES
FURTHER AWAY AND RIDGING AT ALL LEVELS PRODUCES DRYING. EXPECT
SPOTTY MVFR CEILINGS IN SHOWERS LATE IN THE AFTERNOON. SOME
EVENING LAKE EFFECT SHOWERS OFF LAKE ONTARIO MAY PRODUCE SOME MVFR
CEILINGS AS WELL. OTHERWISE THERE WILL BE CLEARING TONIGHT WITH
GOOD VFR CONDITIONS THE REST OF THE WEEKEND AND THROUGH MOST OF
NEXT WEEK.
LOOKING FURTHER AHEAD...WE SHOULD HAVE A CONTINUATION OF FAIR
WEATHER WELL INTO NEXT WEEK.
&&
.MARINE...
WINDS WILL SUBSIDE AS HIGH PRESSURE MOVES IN TONIGHT...BUT BRISK
NORTHWEST WINDS IN THE COOL AIR WILL KEEP WINDS AND WAVES UP LONG
ENOUGH TO EXTEND THE SMALL CRAFT ADVISORIES INTO THE EVENING. THE
WINDS WILL BEGIN TO TURN BACK TOWARD THE SOUTHWEST ON SUNDAY. THE
HIGH WILL PERSEVERE FOR MOST OF THE UPCOMING WEEK WITH DRY WEATHER
AND WINDS AND WAVES BELOW SMALL CRAFT ADVISORY CRITERIA.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FROST ADVISORY FROM 2 AM TO 8 AM EDT SUNDAY FOR NYZ007-008-
012>014-019-085.
FREEZE WARNING FROM 2 AM TO 8 AM EDT SUNDAY FOR NYZ020-021.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR LEZ040-
041.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LOZ043-044.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
LOZ042-045.
&&
SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...TMA
LONG TERM...APB
AVIATION...APB
MARINE...APBHazardous weather outlook, Sep 15, 5:18 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 518 AM EDT SAT SEP 15 2007 NYZ001>008-010>014-019-085-160930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- SOUTHERN ERIE- 518 AM EDT SAT SEP 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ020-021-160930- CATTARAUGUS-ALLEGANY- 518 AM EDT SAT SEP 15 2007 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-160930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 518 AM EDT SAT SEP 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 8:54 PM EDT | Special Marine Warning | BUF | 66 min | |
| Sep 15, 3:15 PM EDT | Frost Advisory | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Jefferson, Lewis and 3 more | 17 hr |
Nearby
Freeze Warnings in New York, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.